Electron. J. Diff. Equ., Vol. 2011 (2011), No. 58, pp. 1-8.

Multiplicity theorems for semipositone p-Laplacian problems

Xudong Shang

In this article, we study the existence of solutions for the semipositone p-Laplacian problems. Under a subliner behavior at infinity, using degree theoretic arguments based on the degree map for operators of type (S)_+, we prove the existence of at least two nontrivial solutions.

Submitted December 17, 2010. Published May 4, 2011.
Math Subject Classifications: 35J92, 35B05, 46T20.
Key Words: Weak solutions; operator of type (S)_+; Semipositone; p-Laplacian problems.

Show me the PDF file (207 KB), TEX file, and other files for this article.

Xudong Shang
School of Mathematics
Nanjing Normal University, Taizhou College
225300, Jiangsu, China
email: xudong-shang@163.com

Return to the EJDE web page